# SDR ASAA2016100518221

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,050 hours, 3,582 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 41FFMN
- Condition: Faulted
- Location: Flight Deck
- Part time: 11,058 hours, 3,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE DOT IN MCP VERTICAL SPEED WINDOW.  ACFT GROUNDED.  VERIFIED, REMOVED & REPLACED MODE CONTROL PANEL IAW AMM 22-11-34, INSTALLATION TEST PASSED. ACCOMPLISHED DFCS LRU INTERFACE FOR MCP NR 32, LAND VERIFY TEST NR 49, & HGS SENSOR TEST FOR FCC/AT IAW AMM 22-00-01 & SMM 34-36-00.
